Works matching DE "FUNDAMENTAL theorem of algebra"
Results: 125
Whewell, Necessity and The Inductive Sciences: A Philosophical-Systematic Survey.
- Published in:
- South African Journal of Philosophy, 2009, v. 28, n. 4, p. 333, doi. 10.4314/sajpem.v28i4.52978
- By:
- Publication type:
- Article
Pseudospectra of isospectrally reduced matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 1, p. 145, doi. 10.1002/nla.1943
- By:
- Publication type:
- Article
Fundamental Theorem of Affine Geometry for Lie Algebras.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 6, p. 768, doi. 10.1007/s10958-013-1362-1
- By:
- Publication type:
- Article
Geometrical maps in ring affine geometries.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 5, p. 759, doi. 10.1007/s10958-012-1030-x
- By:
- Publication type:
- Article
Frobenius Pairs with Perfect Involutions.
- Published in:
- Algebra & Logic, 2005, v. 44, n. 6, p. 422, doi. 10.1007/s10469-005-0039-3
- By:
- Publication type:
- Article
Generalization of some properties of Banach algebras to fundamental locally multiplicative topological algebras.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 3, p. 445, doi. 10.3906/mat-1009-30
- By:
- Publication type:
- Article
The modified Abel lemma on summation by parts and terminating hypergeometric series identities.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 2, p. 93, doi. 10.1080/10652460802499828
- By:
- Publication type:
- Article
Toward a fundamental theorem of quantal measure theory.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 5, p. 816, doi. 10.1017/S0960129511000545
- By:
- Publication type:
- Article
Quantum Numbers and the Eigenfunction Approach to Obtain Symmetry Adapted Functions for Discrete Symmetries.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 4, p. 667, doi. 10.3390/sym4040667
- By:
- Publication type:
- Article
A NOTE ON THE FUNDAMENTAL THEOREM OF ALGEBRA.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 3, p. 382, doi. 10.1017/S0004972718000035
- By:
- Publication type:
- Article
ON THE CLASS NUMBER AND THE FUNDAMENTAL UNIT OF THE REAL QUADRATIC FIELD.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 85, n. 3, p. 359, doi. 10.1017/S0004972711003352
- By:
- Publication type:
- Article
PROPERTY (FA) OF THE GAUSS–PICARD MODULAR GROUP.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 2, p. 225, doi. 10.1017/S0004972710002066
- By:
- Publication type:
- Article
THE FUNDAMENTAL THEOREM OF ULTRAPRODUCT IN PAVELKA'S LOGIC.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 197, doi. 10.1002/malq.19920380115
- By:
- Publication type:
- Article
Equivalence Relations on the Set of Implicative Interval-Valued Intuitionistic (T, S)-Fuzzy Filters of Pseudo-BL Algebras.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2011, v. 17, n. 5-6, p. 443
- By:
- Publication type:
- Article
The Structure of the Kac-Wang-Yan Algebra.
- Published in:
- Communications in Mathematical Physics, 2016, v. 345, n. 2, p. 545, doi. 10.1007/s00220-015-2502-x
- By:
- Publication type:
- Article
Effective charge of the nucleus for 2 s- and 2 p-shells in atoms of heavy elements.
- Published in:
- Russian Physics Journal, 2012, v. 54, n. 12, p. 1356, doi. 10.1007/s11182-012-9753-1
- By:
- Publication type:
- Article
Triviality of bounded solutions of the stationary Ginzburg-Landau equation on spherically symmetric manifolds.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 1/2, p. 208, doi. 10.1134/S0001434617010254
- By:
- Publication type:
- Article
Regularized trace of the perturbed Laplace-Beltrami operator on two-dimensional manifolds with closed geodesics.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 3/4, p. 397, doi. 10.1134/S0001434613030061
- By:
- Publication type:
- Article
More on the Lost Cousin of the Fundamental Theorem of Algebra.
- Published in:
- Mathematics Magazine, 2009, v. 82, n. 3, p. 218, doi. 10.4169/193009809X468850
- By:
- Publication type:
- Article
The Lost Cousin of the Fundamental Theorem of Algebra.
- Published in:
- Mathematics Magazine, 2007, v. 80, n. 4, p. 290, doi. 10.1080/0025570X.2007.11953496
- By:
- Publication type:
- Article
Another proof of the fundamental theorem of algebra.
- Published in:
- Mathematics Magazine, 1997, v. 70, n. 3, p. 216, doi. 10.2307/2691268
- By:
- Publication type:
- Article
Students ask the darnedest things: A result in Elementary group theory.
- Published in:
- Mathematics Magazine, 1997, v. 70, n. 3, p. 207, doi. 10.2307/2691264
- By:
- Publication type:
- Article
The Fundamental Theorem of World Theory.
- Published in:
- Journal of Philosophical Logic, 2014, v. 43, n. 2/3, p. 333, doi. 10.1007/s10992-012-9265-z
- By:
- Publication type:
- Article
Complex eigenvalues before the Fundamental Theorem of Algebra.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 6, p. 561, doi. 10.1080/03081080801984103
- By:
- Publication type:
- Article
GOOD DEAL BOUNDS WITH CONVEX CONSTRAINTS.
- Published in:
- International Journal of Theoretical & Applied Finance, 2017, v. 20, n. 2, p. -1, doi. 10.1142/S021902491750011X
- By:
- Publication type:
- Article
Isometric immersions into warped product spaces.
- Published in:
- Acta Mathematica Sinica, 2010, v. 26, n. 12, p. 2269, doi. 10.1007/s10114-010-0061-9
- By:
- Publication type:
- Article
On ‘A note on arbitrage, approximate arbitrage and the fundamental theorem of asset pricing’.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2014, v. 86, n. 6, p. 1022, doi. 10.1080/17442508.2014.899601
- By:
- Publication type:
- Article
A note on arbitrage, approximate arbitrage and the fundamental theorem of asset pricing.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2014, v. 86, n. 6, p. 922, doi. 10.1080/17442508.2014.895358
- By:
- Publication type:
- Article
Predicting the oil field production using the novel discrete GM(1,N) model.
- Published in:
- Journal of Grey System, 2015, v. 27, n. 4, p. 63
- By:
- Publication type:
- Article
Proper Scoring Rules, Dominated Forecasts, and Coherence.
- Published in:
- Decision Analysis, 2009, v. 6, n. 4, p. 202, doi. 10.1287/deca.1090.0153
- By:
- Publication type:
- Article
ON THE CLASSIFICATION OF CENTRALLY FINITE ALTERNATIVE DIVISION RINGS SATISFYING ALGEBRAIC CLOSURE CONDITIONS.
- Published in:
- Journal of Algebra & Its Applications, 2012, v. 11, n. 5, p. -1, doi. 10.1142/S0219498812500880
- By:
- Publication type:
- Article
RELATIVE PROJECTIVITY AND RELATIVE INJECTIVITY IN THE CATEGORY OF DOI-HOPF MODULES.
- Published in:
- Journal of Algebra & Its Applications, 2011, v. 10, n. 5, p. 931
- By:
- Publication type:
- Article
On the Fundamental Theorem of Geometric Algebra Over SF-Rings.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 9, p. 3564, doi. 10.1080/00927870701776557
- By:
- Publication type:
- Article
On Trivial Extensions of 2-Fundamental Algebras#.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 11, p. 3935, doi. 10.1080/00927870600862748
- By:
- Publication type:
- Article
Fundamental Theorems of Weak Doi-Hopf Modules and Semisimple Weak Smash Product Hopf Algebras.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 9, p. 3403, doi. 10.1081/AGB-120039396
- By:
- Publication type:
- Article
HELMHOLTZ'S THEOREM WHEN THE DOMAIN IS INFINITE AND WHEN THE FIELD HAS SINGULAR POINTS.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 1996, v. 49, n. 3, p. 439, doi. 10.1093/qjmam/49.3.439
- By:
- Publication type:
- Article
Geometric Properties and Asynchronously Automatic Semigroups.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2010, v. 34, n. 6, p. 1043
- By:
- Publication type:
- Article
Pseudodifferential Operators on Prehomogeneous Vector Spaces.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 4, p. 515, doi. 10.1080/03605300500455891
- By:
- Publication type:
- Article
Some Riemannian geometric proofs of the fundamental theorem of algebra.
- Published in:
- Differential Geometry - Dynamical Systems, 2012, v. 14, p. 1
- By:
- Publication type:
- Article
Push-forwards for Witt groups of schemes.
- Published in:
- Commentarii Mathematici Helvetici, 2011, v. 86, n. 2, p. 437, doi. 10.4171/CMH/230
- By:
- Publication type:
- Article
Finance and Mathematics: Where is the Ethical Malaise?
- Published in:
- Mathematical Intelligencer, 2015, v. 37, n. 4, p. 8, doi. 10.1007/s00283-015-9573-6
- By:
- Publication type:
- Article
The Fundamental Theorem of Algebra: A Visual Approach.
- Published in:
- Mathematical Intelligencer, 2015, v. 37, n. 4, p. 12, doi. 10.1007/s00283-015-9572-7
- By:
- Publication type:
- Article
The Mean-Value Property.
- Published in:
- Mathematical Intelligencer, 2015, v. 37, n. 2, p. 9, doi. 10.1007/s00283-014-9501-1
- By:
- Publication type:
- Article
The Fundamental Theorem of Algebra: An Elementary and Direct Proof.
- Published in:
- Mathematical Intelligencer, 2011, v. 33, n. 2, p. 1, doi. 10.1007/s00283-011-9199-2
- By:
- Publication type:
- Article
Geometry of Numbers in Vienna.
- Published in:
- Mathematical Intelligencer, 2009, v. 31, n. 3, p. 25, doi. 10.1007/s00283-009-9042-1
- By:
- Publication type:
- Article
Improving the Fundamental Theorem of Algebra.
- Published in:
- Mathematical Intelligencer, 2007, v. 29, n. 4, p. 9, doi. 10.1007/BF02986170
- By:
- Publication type:
- Article
ON THE DISTRIBUTION OF UNIQUE RANGE SETS AND ITS ELEMENTS OVER THE EXTENDED COMPLEX PLANE.
- Published in:
- Matematychni Studii, 2023, v. 60, n. 1, p. 40, doi. 10.30970/ms.60.1.40-54
- By:
- Publication type:
- Article
Design and use of a learning object for finding complex polynomial roots.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2013, v. 44, n. 3, p. 365, doi. 10.1080/0020739X.2012.729678
- By:
- Publication type:
- Article
Areas and the Fundamental Theorem of Calculus.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2008, v. 39, n. 8, p. 1023, doi. 10.1080/00207390802136545
- By:
- Publication type:
- Article
An elementary proof of the fundamental theorem of algebra.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 1999, v. 30, n. 4, p. 614
- By:
- Publication type:
- Article